Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 25, 2014, 07:35:24 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631830
  • Total Topics: 47834
  • Online Today: 293
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Anyone taking Norvir, Presista and Isentress? Side Effects?  (Read 3769 times)

0 Members and 1 Guest are viewing this topic.

Offline mgliberatore

  • Member
  • Posts: 3
Anyone taking Norvir, Presista and Isentress? Side Effects?
« on: February 15, 2008, 09:16:02 PM »
Hi,
Can anyone help with information? I started this regimen two weeks ago. My doctor assured me it was an easily tolerable combination, yet I've been very sick since beginning--stomach cramps, nausea, headache, body rash (on my torso), and living in the bathroom...

I find this very ironic, because I have HIV positive since 2001, and didn't start meds until this year. My CD4s were at 690 when I was diagnosed, and didn't fall below 400 until this year. I never felt sick until I BEGAN medication...

Anyway, originally, I was prescribed Atripla, and took it for 7 months with little or no side effects (a little insomnia, a bit of dizziness), but I found that I'd developed resistance (I had a mutation), and never reached undetectable VL. So, my doctor switched me to Norvir, Prezista and Isentress.

With these side effects, I'm debating flushing the pills... though I know that's not wise. Does anyone have any suggestions on how to neutralize the side effects of this regimen? I take my pills in the morning and at night, always with food. A friend suggested taking with fatty foods (tried it last night and it was a nightmare--I was up all  night). What about taking pills with dairy? I normally don't do dairy, but I'd try anything at this point.

Some background: I don't smoke, drink, or do drugs. Diet is healthy, I workout several times/week. No coffee. Pretty healthy lifestyle. And, as I've said, I've never had ANY opportunistic infections since being diagnosed.

Any suggestions/help would be greatly appreciated!

 
Michael in Los Angeles
"Be proactive and question everything!"

Offline netta

  • Member
  • Posts: 396
Re: Anyone taking Norvir, Presista and Isentress? Side Effects?
« Reply #1 on: March 21, 2008, 02:04:25 AM »
HELLO
READ MY NEW  POST ON THE PRZISTA WARNINGS. I AM ON NOVIR, PREZISTA AND ZERIT AND VIREAD.
I HAVE THE SAME SYMPTONS, BUT LESS AFTER SO MANY YEARS, I NEVER KNOW WHEN I WILL GET DIARREA, SO I HAVE TO WATCH WHAT I EAT,I REALLY HATE THE NORVIR. I THINK I'VE BEEN ON THEM GOING ON 3 YEARS. WHEN I GO TO THE DOC NEXT WEEK I WILL QUESTION HIM ABOUT IT.yOU SHOULD TELL YOUR DOCTORS ABOUT YOUR SIDE EFFECTS,THEY SEEM EXTREME !!!YOU MIGHT HAVE TO INSIST ON SOMETHING ELSE.
« Last Edit: March 21, 2008, 02:07:43 AM by netta »
"to thine own self be true"

Offline Mr.Grinch.74127

  • Member
  • Posts: 4
Re: Anyone taking Norvir, Presista and Isentress? Side Effects?
« Reply #2 on: March 25, 2008, 04:15:16 PM »
I took norvir for 3 months, and had to quit.. It was the culprit causing all of the bathroom visits, Hope this helps.
SpyRella

Offline Miss Philicia

  • Member
  • Posts: 23,881
  • celebrity poster, faker & poser
Re: Anyone taking Norvir, Presista and Isentress? Side Effects?
« Reply #3 on: March 25, 2008, 04:41:01 PM »
I'm on Norvir, Presista and Isentress and don't have any side effects, though I had a few days of constipation when I switched from Fuzeon to Isentress.  That's not unusual the first week of a med change.  I've now been on this combo for 4 months and feel great -- in fact it's the very best combo in terms of this that I've encountered in 15 years of HIV treatment.  (note:  the Norvir and Prezista I've been on for almost 2 years)
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.